Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Loss of appetite, Aristozyme digestive enzyme - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2009
Answered : 351 Questions
Doctor :   Hi
User :   Hello
Doctor :   Please proceed with your query
User :   I would like to know if you can suggest some enzyme related medicine that will help me in digesting food and at the same time makes me more hungry too :)
Doctor :   I shall help you on this
User :   coz with this busy hectic schedule I am on right now, I dont feel that hungry or feel I am full after small amount of food
Doctor :   I undersatnd
Doctor :   You can take Aristozyme digestive enzyme to improve your digestion processs
User :   do I need to follow a specific schedule for that
Doctor :   You can take it twice in a day after breakfast and after dinner around 10ml
Doctor :   You need to eat frequent and small meals regularly
User :   I mean for how long should I continue and what should be the normal direction to take that medicine
User :   thanks Dr.
Doctor :   You tend to get erratic about your eating habits when you are busy
Doctor :   Try to maintain a good dietary habit and you will be fine.
Doctor :   Is there anything else I may help you with?
User :   thanks again
User :   no we are good now
User :   bye
Doctor :   Thank you for consulting me,
Doctor :   I will be available for your follow up queries if any
Doctor :   Bye for now

Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor